# SDR ASAA2014082308913

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 22,618 hours, 6,924 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENGINE STARTED, RECEIVED A PACK TRIP OFF ON RT SIDE DURING MASTER CAUTION CHECK. PACK TRIP LIGHT EXTINGUISHED ON RESET.  QRC COMPLETED.   ACFT GROUNDED.  PERFORMED FIM 21-62 TASK 801, NO FAULTS NOTED. PRESSING RESET SWITCH SHOWS VERIFY AND GO. NO FAULTS ON RECALL CHECK.
